# SDR SWIA971558

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Engine: Pwa PW118A
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Tq Prob
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE GAUGE INOP TO INTERMITTENT AT 13,000 MSL ON CLIMB-OUT.  RETURNED TO SFO.  REMOVED AND REPLACED LEFT TORQUE PROBE SENSOR.  RAN LEFT ENGINE THROUGH PARAMETERS.  NO INTERMITTENT FLUCTUATION OR FAILURE.  OPS CHECKS GOOD.
